MathSciNet Relay Station
MathSciNet bibliographic data
MR1681101 57R17 (53D35 57R57)
Biran, Paul A stability property of symplectic packing. Invent. Math. 136 (1999), no. 1, 123–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement